Translator Disclaimer
February 2010 Spiral Knots
N. Brothers, S. Evans, L. Taalman, L. Van Wyk, D. Witczak, C. Yarnall
Missouri J. Math. Sci. 22(1): 10-18 (February 2010). DOI: 10.35834/mjms/1312232716

Abstract

Spiral knots are a generalization of torus knots we define by a certain periodic closed braid representation. For spiral knots with prime power period, we calculate their genus, bound their crossing number, and bound their $m$-alternating excess.

Citation

Download Citation

N. Brothers. S. Evans. L. Taalman. L. Van Wyk. D. Witczak. C. Yarnall. "Spiral Knots." Missouri J. Math. Sci. 22 (1) 10 - 18, February 2010. https://doi.org/10.35834/mjms/1312232716

Information

Published: February 2010
First available in Project Euclid: 1 August 2011

zbMATH: 1197.57004
MathSciNet: MR2650057
Digital Object Identifier: 10.35834/mjms/1312232716

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2010 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.22 • No. 1 • February 2010
Back to Top